MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 1610060
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
"ventilator passed pre-op checks, put on patient.Alarm evident "exhalation obstruction - low minute volume".Staff changed patient to different vent (drager v800).Patient ventilated ok.Retrieved spare t1 ventilator, passed pre-op, transferred patient to this t1 ok.Staff checked first t1 (b)(6) again, put on a test lung.Initially didn't ventilate properly but resolved after 5 minutes and ventilated ok." no health consequences or impact.The case has not been reviewed yet by hamilton medical ag.Therefore, the failure description could not be confirmed yet.
 
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).
 
Additional Manufacturer Narrative
Investigation outcome: the customer reported that after a successful pre-operation check, the t1 alarmed with exhalation obstruction and low minute volume on the patient, after which the patient was transferred to another ventilator and ventilated successfully.Log review does not confirm an event on 28-feb-2026; instead, the closest complaint-like alarm clusters occurred on 26-feb-2026, with repeated combinations of exhalation obstructed, low minute volume, vt low, high peep, disconnection on patient side, and inspiratory volume limitation, and a later similar retest sequence on 03-mar-2026 that resolved without logged technical fault.Based on the logs and the t1 manuals, the most probable root cause is a transient expiratory path obstruction, which may have involved the breathing circuit and/or occlusion of the expiratory valve bleed port.No technical fault or persistent internal device error was identified, and the ventilator later passed leak test and calibration checks.The complaint is therefore best assessed as no confirmed device malfunction, with the most probable cause being a transient expiratory obstruction condition.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key24729555
Report Number3001421318-2026-00172
Device Sequence Number10191614
Product Code CBK
UDI-Device Identifier07630002813532
UDI-Public(01)07630002813532(11)231023(240)1610060
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1610060
Device Catalogue Number1610060
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown